# SDR IPXA09557009

- Difficulty date: July 30, 2009
- Submitted: August 14, 2009
- Operation: Air carrier
- Aircraft: N415UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23855
- Aircraft time: 24,962 hours, 16,985 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Misrepaired
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 SEQ 415-F2-01 REQUIRES REPAIR VALIDATION, NOSE LANDING GEAR WHEEL WELL UPPER DECK BS 339, LBL 2.25.  REMOVED AND REPLACED DOUBLER ON WHEEL WELL UPPER DECK BS 339, LBL 2.25 IAW ER 09-3953.
